# SDR AALA2020030949019

- Difficulty date: March 3, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 22,325 hours, 8,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM11239
- Condition: Failed
- Location: L4 Door
- Part time: 22,325 hours, 8,925 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L-4 DOOR DAMPER  DOES NOT DAMPEN IN THE CLOSED POSITION. REMOVED AND REPLACED L-4 DOOR DAMPER PER AIRBUS AMM 52-13-14.
